# SDR DL72S011191

- Difficulty date: July 18, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- Aircraft time: 59,044 hours, 43,837 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Part number: UNK
- Part serial: NSN
- Condition: Torn
- Location: 1-L Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT A LOUD SQUEAL DEVELOPED FROM FORWARD LEFT DOOR. NOISE WAS TOO LOUD TO CONTINUE FLIGHT. DECENDED TO 10,000 FTAND CHANGED CABIN TO 2.0 PSID. NOISE STOPPED.               CA RPD L1 DOOR SEAL.
